# SDR AALA202402183815

- Difficulty date: February 17, 2024
- Submitted: February 18, 2024
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 58,197 hours, 37,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Part number: 1013081
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR AFT LOWER EMERGENCY LIGHT INOPERATIVE. MAINTENANCE REPLACED EMERGENCY LIGHT RECEPTACLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
